# SDR AALA20072227

- Difficulty date: November 16, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 25,703 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Overheated
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL  INFLIGHT T1252/16NOV - OVERHEAD INDICATION FOR LEFT FRONT WINDOW ILLUMINATED FOLLOWED BY MULTIPLE CRACKS IN LEFT FRONT WINDOW.  LANDED STL WITHOUT INCIDENT.  REPLACED WINDOW AND WINDOW HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
